# SDR HEEA0016527

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn333
- Part number: 2593996333
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG FAILS TEST 8.5 ON SST.
